Estimation of scatter matrix based on i.i.d. sample from elliptical distributions

Fang, Kaitai, Li, Runze . Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (English Series) 1996. 11 :405-412

Locate this article in:

Bibtex

@article{CIS-130457,
  Author = {Fang, Kaitai and Li, Runze},
  Title = {Estimation of scatter matrix based on i.i.d. sample from elliptical distributions},
  Journal = {Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (English Series)},
  Volume = {11},
  Year = {1996},
  Pages = {405--412},
  Keywords = {}
}

Similar articles